# SDR UALA2010043001454

- Difficulty date: April 30, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 55,940 hours, 10,117 cycles
- Engine: Pwa PW4077
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221494101
- Part serial: 12
- Condition: Faulty
- Location: Autopilot
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT A-T ARM SWITCH HAS FALLEN OFF.  PANEL OUT OF TOLERANCE. R & R MODE CONTROL PANEL. OPS GOOD.
